Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child developed swollen red eyes, rashes on body, burning, watery eyes. What is it?

hi doc
my son is 8 yrs old 14 days back when went to florida we observed his redness in his eyes...but after 14 days his eyes swelled and redness with little bit rashes on his back...after 2 days the problem increased his eyes r still swollen ...watery eyes ...burning...and rashes all over his eyes n nose...behind his ears and on his chest too...what could be the problem?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Ophthalmologist 's  Response
Please check with the paediatrician 1st for the rashes....the conjunctivitis could be secondary to the primary infection/ allergy. Did he have any unusual food.....Like some sea food which he has never been exposed to?
If it is allergy the redness of eyes will go with antibiotic steroid eye drops & oral antihistaminics.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor